Bluelight

Thread: Getting off kratom - thinking of switching too poppy tea or MT-45 for taper

Results 1 to 10 of 10
  1. Collapse Details
    Getting off kratom - thinking of switching too poppy tea or MT-45 for taper 
    #1
    Hello,

    I've been a daily user of kratom for about 1 year. My maintenance dose would be about 7g 3x/day of decent kratom (although I can take much more). I was using it to help me stay away from booze as well as self medication for depression/apathy/lethargy. I have recently found a new psychiatrist who is more willing to treat my problems to my satisfaction, so I feel it is a good time to get off of kratom. I would like some input on switching to poppy seed or pod tea for the taper. I understand the physical dependency can be far worse, but it is much longer lasting and less euphoric to me than kratom. Would a moderate taper at appropriate doses be enough to worsen the physical dependency, given that I find it less recreational? I was thinking for me personally, those qualities may make it better for a taper. Another option I am looking into is MT-45, a designer opioid that I have read has a long half life and isn't really more recreational than kratom/codeine.

    Thanks in advance for your input. I should note that I do not want any addiction on my medical records, which is why I am not considering suboxone (which is sometimes used for kratom withdrawal).
    Reply With Quote
     

  2. Collapse Details
     
    #2
    You might want to give Loperamid (Imodium) a try.
    I never tried it but it might just be what you're looking for.
    There is a thresd about it on BL.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelight Crew stardust.hero's Avatar
    Join Date
    May 2009
    Location
    Orlando, FL
    Posts
    6,825
    Moving: TDS to Other Drugs
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Do you care to share how your psychiatrist plans on treating you? I'm a fellow self-medicating kratom user and I'm just curious
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Well I have been on quite a few meds, I went into this docs office already on 1.5 mg/day (I'm down to .5/day using the rest PRN), 10 mg lexapro, and 200 mg trazodone at night. The plan is to keep the klonopin the same, up the lex dose (20 mg has worked in the past), add vyvanse starting at 30 mg, and if I'm still not satisfied try replacing the trazodone with mirtazapine. I was using the kratom partially for energy to study.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    That's quite the cocktail. I use kratom for anxiety and depression (and abstaining from alcohol) and I find that it is the only drug that I have ever come across that is truly sustainable. I've been on it for about 18 months (5-6g, 2x/day) and it's been steadily effective throughout, all I need is an occasional taper (cut amounts in half) for a few days every couple months and the effects remain solid. The w/d is pretty tame as well... I assume you are plenty experienced and well informed on amps and benzos, so I won't go into long term effects. I personally couldn't mess with a combo like that because it's pretty much a circle of side effects... The benzo's make you lethargic and dulled, the stims perk you up but burn you out, and the lexapro keeps you from getting depressed from the daily speed and tranqs. Only thing is it'll make you a cognitive mess with no memory (at least for me, can't speak for you of course.) You know your body best, I wish you luck.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Getting off Kratom using morphine and codeine ......... seems legit.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Bluelighter f33lg00d's Avatar
    Join Date
    Aug 2011
    Location
    NE USA
    Posts
    1,586
    Yeah I was gonna say odb.... Just taper with the kratom it's weaker
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Quote Originally Posted by oldirtybizza View Post
    Getting off Kratom using morphine and codeine ......... seems legit.

    This
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Taper or just cold turkey with some benzos/kava/ and or phenibut. If available I would do benzos for 3 days then phenibut for 3 days, then maybe if your still feeling bad give kava a shot for as long as you want as there is no withdrawal from kava.

    Kratom is very short acting as I start to get withdrawal symptoms as early as 8 hours. This is good and bad as the withdrawal won't last but a few days.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •